Alert archive / Michigan / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 20, NWS Detroit, MI

June 26, 2021Lapeer County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jun 26, 2021, 6:49 PM EDT for Lapeer County, Michigan. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2021, 6:49 PM EDT (22:49 UTC)
Expired
Jun 26, 2021, 7:32 PM EDT
In force
43 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lapeer County, MI

The radar

The Detroit radar (KDTX), 59 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 4:04 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2021-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 492 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2021-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
492 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
493 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

314 
WUUS53 KDTX 262249
SVRDTX
MIC087-262345-
/O.NEW.KDTX.SV.W.0020.210626T2249Z-210626T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
649 PM EDT Sat Jun 26 2021

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Northern Lapeer County in southeastern Michigan...

* Until 745 PM EDT.

* At 649 PM EDT, severe thunderstorms were located along a line
  extending from near Clio to near Otisville to near Flint, moving
  east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Columbiaville and Otter Lake around 700 PM EDT.
  Lapeer and North Branch around 720 PM EDT.
  Clifford around 725 PM EDT.
  Lum around 735 PM EDT.
  Brown City around 745 PM EDT.

Other locations impacted by these severe thunderstorms include
Goodland Township, Burnside, Kings Mill and Elba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect for the warned area. Tornadoes can 
develop quickly from severe thunderstorms. Although a tornado is not 
immediately likely, if one is spotted, act quickly and move to a 
place of safety inside a sturdy structure such as a basement or 
small interior room.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4303 8346 4323 8345 4323 8344 4324 8335
      4327 8335 4332 8324 4333 8312 4328 8312
      4328 8300 4309 8299
TIME...MOT...LOC 2249Z 247DEG 33KT 4320 8362 4314 8356 4299 8368 

HAIL...<.75IN
WIND...60MPH
 
$$

Mann
3 follow-up statements
249 
WWUS53 KDTX 262306
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
706 PM EDT Sat Jun 26 2021

MIC087-262345-
/O.CON.KDTX.SV.W.0020.000000T0000Z-210626T2345Z/
Lapeer MI-
706 PM EDT Sat Jun 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHERN LAPEER COUNTY...

At 705 PM EDT, severe thunderstorms were located along a line
extending from near Otter Lake to near Columbiaville to Davison,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Lapeer around 720 PM EDT.
  North Branch around 725 PM EDT.
  Clifford around 730 PM EDT.
  Lum around 735 PM EDT.
  Brown City around 750 PM EDT.

Other locations impacted by these severe thunderstorms include
Goodland Township, Burnside, Kings Mill and Elba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can 
develop quickly from severe thunderstorms. Although a tornado is not 
immediately likely, if one is spotted act quickly and move to a 
place of safety inside a sturdy structure, such as a basement or 
small interior room.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4303 8346 4323 8345 4323 8344 4324 8335
      4327 8335 4332 8324 4333 8312 4328 8312
      4328 8300 4309 8299
TIME...MOT...LOC 2305Z 247DEG 33KT 4325 8345 4319 8339 4304 8351 

HAIL...<.75IN
WIND...60MPH
 
$$

Mann
603 
WWUS53 KDTX 262319
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
719 PM EDT Sat Jun 26 2021

MIC087-262345-
/O.CON.KDTX.SV.W.0020.000000T0000Z-210626T2345Z/
Lapeer MI-
719 PM EDT Sat Jun 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHERN LAPEER COUNTY...

At 719 PM EDT, severe thunderstorms were located along a line
extending from near Mayville to near North Branch to near Lapeer,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  North Branch around 725 PM EDT.
  Clifford around 730 PM EDT.
  Lum around 735 PM EDT.
  Brown City around 750 PM EDT.

Other locations impacted by these severe thunderstorms include
Goodland Township, Burnside, Kings Mill and Elba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can 
develop quickly from severe thunderstorms. Although a tornado is not 
immediately likely, if one is spotted act quickly and move to a 
place of safety inside a sturdy structure, such as a basement or 
small interior room.

&&

LAT...LON 4303 8346 4323 8345 4323 8344 4324 8335
      4327 8335 4332 8324 4333 8312 4328 8312
      4328 8300 4309 8299
TIME...MOT...LOC 2319Z 247DEG 33KT 4329 8331 4323 8325 4308 8337 

HAIL...<.75IN
WIND...60MPH
 
$$

Mann
658 
WWUS53 KDTX 262332
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
732 PM EDT Sat Jun 26 2021

MIC087-262342-
/O.CAN.KDTX.SV.W.0020.000000T0000Z-210626T2345Z/
Lapeer MI-
732 PM EDT Sat Jun 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAPEER COUNTY IS
CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for southeastern
Michigan.

LAT...LON 4303 8346 4323 8345 4323 8344 4324 8335
      4327 8335 4332 8324 4333 8312 4328 8312
      4328 8300 4309 8299
TIME...MOT...LOC 2331Z 247DEG 33KT 4333 8317 4327 8311 4312 8323 

$$

Mann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:15 PM EDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jun 26, 3:15 PM EDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
315 PM EDT Sat Jun 26 2021

.DISCUSSION...

Prior update discussion still generally holding and is repeated here
with minor adjustments based on trends this afternoon.

Concerns for today remain on the heavy rain/flooding potential as
well as severe storm chances this afternoon and evening.

Severe: Main warm front has pushed north of the area this morning,
now residing over the northern Saginaw Bay and central lower MI. As
a result, the warm sector moisture-rich airmass is still overhead
with the 12Z DTX sounding showing 1.88" of PW in addition to MLCAPE
slightly over 500 J/kg. Morning radar depicts a weak pseudo-warm
front feature lifting north across the Thumb area which coincides
with the nose of a weak elongated LLJ that is working northeast into
SE MI from IN/IL. Models continue to show this 20-30kt LLJ becoming
more compact while overspreading lower MI this afternoon. Jet
intensifies this evening with 40kts by 21Z and up to 50kts by 03Z.
Main consequence will be increasing low level shear as effective
inflow shear values increase from ~20-25kts early this afternoon to
30-40kts after 22-23Z this evening. Instability will be sufficient
for scattered strong to severe thunderstorm development as MLCAPE
values range between 1000-1500J/kg. Hi-res model runs since noon
have backed off in the scattered afternoon thunderstorm development
out while main convective potential coming with the line currently
working into SW lower MI. This line is tracking a bit quicker than
the CAMs originally suggest and likely will reach the Saginaw Valley
by 20Z. Best coverage of showers and thunderstorms still looking to
be across the Saginaw Valley, Thumb, and I-69 corridor with more
scattered activity for areas to the south. Given the moisture and
strengthening LLJ, main threat will be for damaging winds either
from precip loading or bowing segments in the line this evening.
With SRH values between 100-200 m2/s2, LCL heights less than 600m,
and curved hodos a tornado or two will be possible this evening with
that convective line. Best potential for a tornado will be from
Flint north over the Saginaw Valley region and western Thumb. Some
small hail is possible given the instability and shear, but mid-
level lapse rates generally staying below 5C/km will limit any large
hail chances.

Heavy Rain: Heaviest rainfall today will likely be north of M-59 up
in the Thumb and Saginaw Valley areas. RAP shows increasing moisture
advection this afternoon with PW values reaching up around 2". Based
on how the hi-res models track convection ENE, training of storms
capable of heavy to torrential rain is possible across the Saginaw
Valley and Thumb allowing for rainfall totals up in the 1-3" range,
though a local amount near 4" can't be ruled out. Lesser amounts are
expected south of M-59 with amounts only up to around 1". Any
locally higher amounts should stay below 2".

Longer Term Outlook (new discussion): Wet weather pattern continues
Sunday as yet another surface low tracks northeast across northern
lower MI dragging a slow moving cold front through SE MI later in
the day Sunday. Moisture-rich airmass remains over the region Sunday
with PW values lingering around 2" which will keep the potential of
torrential rainfall there in any thunderstorm Sunday afternoon.
Better chances Sunday afternoon, compared to this afternoon, for
breaks in the cloud cover allowing for a bit more insolation/heating
helping to increase potential instability. The CWA remains under a
Day 2 marginal risk as a result. Longer range CAMs try to get MLCAPE
values up around 1200 J/kg by 4PM. However in comparison to today,
bulk shear is much less impressive generally staying below 30kts as
the LLJ will have already departed into southern Canada. Severe
threat would be limited to strong wind gusts resulting from precip
loading. The cold front is likely to stall out somewhere in the
vicinity of the MI/OH border Sunday night before lifting north as a
warm front Monday as new surface low pressure develops over the
central Plains. Rain chances linger through most of the coming work
week as the central Plains low slowly tracks northeast through the
upper lakes Tuesday into Wednesday. This is quickly followed by
another low dropping southeast out over northern Ontario across
lower MI Thursday.

&&

.MARINE...

A stalled frontal boundary remains draped across Lake Huron this
afternoon with widespread showers and fog persistent across much of
the lake within the subtropical moisture in place. Low pressure
currently over Iowa tracks northeast along the boundary this evening
and spreads over northern Lake Michigan and the Straits tonight.
This will tighten the southwest pressure gradient over the region
with gusts to around 25 kt likely to occur over western Lake Erie
where a Small Craft Advisory has been issued through this evening.
The low will also direct an additional surge of moisture into the
region from the southwest this evening with numerous showers and
storms likely across the waters. Any storms will cause heavy
downpours as well as a chance for gusty winds and locally higher
waves. Shower and thunderstorm activity wanes late tonight into
early Sunday as the low moves off into Ontario. There is an
additional chance for showers and storms during the day Sunday
however as the very humid air mass and frontal boundary remain
stalled out over the region. This overall pattern continues into the
early week, but rainfall looks to be less widespread and less
intense after Sunday.

&&

.HYDROLOGY...

The atmosphere will change very little through the weekend as a
frontal boundary wavers across the region with a subtropical airmass
overhead. These very moist conditions will hold through into Monday.
This environment combined with passing low pressure systems and
upper-level disturbances will result in several more rounds of heavy
rain showers in addition to periods of embedded thunderstorms. The
majority of activity today will be focused along and north of the I-
69 corridor as a line of showers and thunderstorms moves northeast
from SW lower MI into our area. Activity will be much more scattered
south of I-69. Rainfall totals north of I-69 through early tonight
expected to be in the 1-3 inch range though a locally higher total
near 4 inches is possible. These higher amounts will be dependent on
the speed and track of thunderstorms and if multiple rounds of
storms move over the same area. Totals south of I-69 expected to be
up around 1 inch. Any locally higher amounts should stay below 2
inches. Additional rain activity, heavy at times, will continue
Sunday.

&&

.PREV DISCUSSION...
Issued at 104 PM EDT Sat Jun 26 2021

AVIATION...

There is expected to be some increase in the cloud bases early this
afternoon under persistent daytime heating. The exception will be
from FNT up to MBS where upper level support will remain more
prevalent into late afternoon, thereby maintaining more frequent
shower activity. Partial clearing upstream across Indiana will boost
late day instability which will advect into portions of Se Mi this
afternoon. This will allow the current area of convection across NE
Illinois to advance into portions of Se Mi late this afternoon and
evening. Given the ample low level moisture, wide fluctuations in
ceilings/visibilities will persist through the night.

For DTW...The main region of upper level support for late day
thunderstorms will remain primarily north and west of metro airport.
There is still the potential for some lead convergence to set up a
little farther east, supporting a chance for thunderstorms after 23Z
and into late evening.

DTW THRESHOLD PROBABILITIES...

* Medium for ceiling at or below 5000 feet through the TAF period.

* Moderate in thunderstorms impacting DTW this evening. Low
  overnight.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Flood Watch through late tonight for MIZ047>049-053>055-060>063-
     068>070-075-076-082-083.

Lake Huron...Dense Fog Advisory until 8 AM EDT Sunday for LHZ361>363.

Lake St Clair...NONE.
Michigan waters of Lake Erie...Small Craft Advisory until 10 PM EDT this evening for LEZ444.

&&

DISCUSSION...KDK
MARINE.......TF
HYDROLOGY....KDK
AVIATION.....SC

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jun 26, 3:22 PM EDT, 3 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
322 PM EDT Sat Jun 26 2021

MIZ047>049-053>055-060>063-068>070-075-076-082-083-271930-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
322 PM EDT Sat Jun 26 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...This Afternoon and Tonight

A Flood Watch is in effect through tonight. Refer to the latest
urgent weather message for additional information.

There is a Slight Risk of severe weather today for most of Southeast
Michigan with a Marginal Risk south of a line from about Port Huron
to Adrian. Damaging wind gusts to 60 mph will be the primary threat
with these storms. Secondary threat of a tornado or two with best
potential for these from Flint north across the Saginaw Valley and
western Thumb. Storm motion will be northeast around 45 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Active stretch of weather continues on Sunday with a Marginal Risk
of severe storms. The main threat for thunderstorm activity will be
damaging wind gusts to 60 mph and torrential rainfall which could
lead to localized flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Dispatchers... Spotter activation may be needed this evening.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-271930-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
322 PM EDT Sat Jun 26 2021

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...This Afternoon and Tonight

A Flood Watch is in effect through tonight. Refer to the latest
urgent weather message for additional information.

There is a Slight Risk of severe weather today for most of Southeast
Michigan with a Marginal Risk south of a line from about Port Huron
to Adrian. Damaging wind gusts to 60 mph will be the primary threat
with these storms. Secondary threat of a tornado or two with best
potential for these from Flint north across the Saginaw Valley and
western Thumb. Storm motion will be northeast around 40 kts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Active stretch of weather continues on Sunday with a Marginal Risk
of severe storms. The main threat for thunderstorm activity will be
damaging wind gusts to 60 mph and torrential rainfall which could
lead to localized flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Dispatchers... Spotter activation may be needed this evening.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

KDK

In the hours before

Local storm report, Jun 26, 1:18 PM EDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
118 PM EDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       FARMINGTON              42.46N 83.38W
06/26/2021  M3.88 INCH       OAKLAND            MI   PUBLIC

            25 HOUR RAINFALL TOTAL.

&&

MV
Special weather statement, Jun 26, 3:05 PM EDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
305 PM EDT Sat Jun 26 2021

MIZ055-261945-
Sanilac MI-
305 PM EDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SANILAC COUNTY UNTIL 345
PM EDT...

At 304 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sandusky, moving northeast at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Sandusky around 310 PM EDT.
  Deckerville around 320 PM EDT.
  Carsonville around 325 PM EDT.
  Forestville around 345 PM EDT.

Other locations impacted by this storm include Palms, McGregor,
Forester, Snover, Juhl, Elmer and Richmondville.

People attending Sanilac County Courthouse should prepare to seek
safe shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4335 8299 4350 8305 4369 8263 4370 8260
      4369 8260 4362 8255 4344 8252
TIME...MOT...LOC 1904Z 243DEG 27KT 4345 8291

SC
Special weather statement, Jun 26, 3:44 PM EDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
344 PM EDT Sat Jun 26 2021

MIZ047-048-053-262030-
Bay-Saginaw-Midland-
344 PM EDT Sat Jun 26 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BAY...NORTH CENTRAL
SAGINAW AND SOUTHEASTERN MIDLAND COUNTIES...

At 344 PM EDT, a strong thunderstorm was located over Freeland,
moving northeast at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

This storm will be near...
  Auburn around 355 PM EDT.
  Bay City, Kawkawlin and Essexville around 405 PM EDT.

Other locations impacted by this storm include Poseyville, Laporte
and Bay City State Recreation Area.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4374 8391 4369 8387 4362 8368 4364 8365
      4362 8363 4360 8365 4359 8369 4360 8370
      4359 8370 4343 8419 4357 8428
TIME...MOT...LOC 1944Z 239DEG 36KT 4354 8415

KDK

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:02 PM EDTSpecial Weather StatementDTXMacomb28 min
Jun 25, 8:12 PM EDTSpecial Weather StatementDTXLapeer78 min
Jun 25, 8:32 PM EDTSpecial Marine WarningDTX73 min
Jun 26, 12:15 AM EDTAreal Flood AdvisoryDTXWashtenaw, Wayne3 hr
Jun 26, 12:58 AM EDTFlash Flood WarningDTXWashtenaw, Wayne5 hr
Jun 26, 2:20 AM EDTAreal Flood AdvisoryDTXMacomb, Oakland, Saint Clair3 hr
Jun 26, 2:51 AM EDTRiver Flood WarningDTXWayne36 hr
Jun 26, 2:52 AM EDTRiver Flood WarningDTXWayne36 hr
Jun 26, 3:15 AM EDTRiver Flood WarningDTXWayne32 hr
Jun 26, 4:00 AM EDTFlood WatchDTXBay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more22 hr
Jun 26, 5:54 AM EDTAreal Flood WarningDTXWashtenaw, Wayne10 hr
Jun 26, 8:57 AM EDTRiver Flood WarningDTXMacomb17 hr
Jun 26, 9:45 AM EDTMarine Dense Fog AdvisoryDTX24 hr
Jun 26, 2:53 PM EDTSmall Craft AdvisoryDTX7 hr
Jun 26, 3:05 PM EDTSpecial Weather StatementDTXSanilac40 min
Jun 26, 3:12 PM EDTSpecial Marine WarningDTX78 min
Jun 26, 3:44 PM EDTSpecial Weather StatementDTXBay46 min
Jun 26, 4:16 PM EDTSpecial Marine WarningDTX59 min
Jun 26, 4:45 PM EDTTornado WarningDTXBay30 min
Jun 26, 5:07 PM EDTSpecial Marine WarningDTX47 min
Jun 26, 5:32 PM EDTSevere Thunderstorm WarningDTXShiawassee58 min
Jun 26, 5:37 PM EDTSpecial Marine WarningDTX53 min
Jun 26, 5:42 PM EDTSevere Thunderstorm WarningDTXSaginaw50 min
Jun 26, 6:05 PM EDTTornado WarningDTXShiawassee55 min
Jun 26, 6:10 PM EDTSevere Thunderstorm WarningDTXGenesee80 min
Jun 26, 6:17 PM EDTTornado WarningDTXGenesee43 min
Jun 26, 6:41 PM EDTSevere Thunderstorm WarningDTXLivingston79 min
Jun 26, 6:43 PM EDTTornado WarningDTXGenesee42 min
Jun 26, 7:38 PM EDTTornado WarningDTXLivingston35 min
Jun 26, 7:55 PM EDTSpecial Weather StatementDTXLapeer, Oakland65 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.